# SDR P5CA2021072200266

- Difficulty date: July 22, 2021
- Submitted: July 23, 2021
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 14,573 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Actuator
- Part number: NPN
- Part serial: NSN
- Condition: Malfunctioned
- Location: Lt Mlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS MESSAGES GEAR DISAGREE, GEAR TILT, GEAR DOOR, GEAR MONITOR, FLAP CONTROL,  AND NO LAND 3.( REPLACED LH BODY GEAR STEERING ACTUATOR, LH INBRD GEAR STOP AND BOTH BRACKETS. REPLACED LH INBRD AND OUTBRD WING GEAR DOORS. REPLACED LH BODY GEAR SHOCK STRUT. REPLACED UPPER AND LOWER TRAILING EDGE FLAP TORQUE TUBES. REPAIRED RH WING DOOR PUNCTURE. PER  SRM 52-80-01-2R.  )
